Hello There, Guest!

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
I feel like HRT is a waste of my time
#1
When I first arrived here on BN, I began taking PM and the results were astonishingly fast, satisfying, and made me feel like the woman I am inside. I felt WHOLE. I felt RESULTS. Oddly though, the GD was getting overpowering.

Pharmaceutical HRT, though.... I'm getting NO results, I feel MORE male, NO dysphoria... It's like I'm taking a pill to make me "normal". The HRT is USELESS!

What's going on? am I the .0001% that it doesn't work for?
Too broke for your NBE? Get free cash for Amazon HERE
http://www.points2shop.com?ref=uin1266832357
 Reply
#2
(07-11-2016, 01:42 AM)GamerGuy Wrote: When I first arrived here on BN, I began taking PM and the results were astonishingly fast, satisfying, and made me feel like the woman I am inside. I felt WHOLE. I felt RESULTS. Oddly though, the GD was getting overpowering.

Pharmaceutical HRT, though.... I'm getting NO results, I feel MORE male, NO dysphoria... It's like I'm taking a pill to make me "normal". The HRT is USELESS!

What's going on? am I the .0001% that it doesn't work for?


GG, what I found was that when I first started HRT I actually went backwards for a while. I'm not sure what your currently taking, however 2000mg + of PM will possibly give you more growth than 1mg of Estrogen. It will take at least a month or two before your body gets a chance to start showing the full effects on Estrogen.
Sex, its what's on your drivers license.
Gender, its how you feel inside.

DUFF - Designated Unique Feminine Friend.
 Reply
#3
(07-11-2016, 02:37 AM)jannet.duff Wrote:
(07-11-2016, 01:42 AM)GamerGuy Wrote: When I first arrived here on BN, I began taking PM and the results were astonishingly fast, satisfying, and made me feel like the woman I am inside. I felt WHOLE. I felt RESULTS. Oddly though, the GD was getting overpowering.

Pharmaceutical HRT, though.... I'm getting NO results, I feel MORE male, NO dysphoria... It's like I'm taking a pill to make me "normal". The HRT is USELESS!

What's going on? am I the .0001% that it doesn't work for?


GG, what I found was that when I first started HRT I actually went backwards for a while. I'm not sure what your currently taking, however 2000mg + of PM will possibly give you more growth than 1mg of Estrogen. It will take at least a month or two before your body gets a chance to start showing the full effects on Estrogen.


I actually see promise in this. Often it seems, that some that have had great progress by other means, have at some time (if not currently) been on pharma HRT. Having no intention of ever going that route, I'm actually glad to hear a voice expressing a bit of disappointment with it. And on a positive note, it's good to hear that you have the positive experience with PM prior to compare it to. So there's that.

Jannet's right though. Just may a matter of giving it more time to match your expectations of what it can possibly do.
 Reply
#4
but it's been sooo long already!  (╯︵╰,)

I guess I'll just keep playing the waiting game some more.... *dies a little inside*
Too broke for your NBE? Get free cash for Amazon HERE
http://www.points2shop.com?ref=uin1266832357
 Reply
#5
Withou knowing what you are taking..the amount of time you've been taking them and if you are mixin alot of herbal stuff with your hrt.  That being said...when I look back at selfies from the exact day I started hrt...and the first four months..I thought something was wrong..that I was going backwards.  But after month 5 I started to realize I was going bac in the right direction. Another thing..we are super critical about ourselves.  To this date..I still am.  My co workers think Im nuts because I keep beating nyself up over my appearance.  They say Im hust fine.
HRT: October 2015.

Estradiol (estrace-sublingually), spironolactone, finasteride, provera (oral).
***************************************************
I identify totally binary female and proud to be transgender!
 Reply
#6
Gamer

this sounds correct and indeed the same experience as myself

I do not try real hrt that often BUT i use it when gd levels high

HRT real will do this , it will make you feel normal, its far more powerful mentally than pm on the brain

This is why you see so many tg people take light hrt , not for growth but simply to stem or quieten the gd,

Now pm is opposite but depends on levels, growth is high, but it teases you , ie you get growth with the mental calming as much


Julie
 Reply
#7
I think I've had the opposite experience, herbs did a bit to my body in the three months I was taking them, but they did not reduce my libido at all, no matter how much anti androgen herbs I took. I'm not even done with my first month of hormones yet, and I'm finding things much easier to control. I hardly feel male now at all, which is wonderful.

Maybe I am not noticing the setbacks because I wasn't on herbs very long, maybe it's because BO just wasn't that effective for me, but for me, this whole thing feels like a big step forward.

I'm sorry you're having such a hard time Sad
 Reply
#8
(07-11-2016, 03:33 AM)GamerGuy Wrote: but it's been sooo long already!  (╯︵╰,)

I guess I'll just keep playing the waiting game some more.... *dies a little inside*


you can try adding another blocker, like Reishi with HRT. it will further reduce the T and make it more effective.

What is your HRT dosage and meds?
 Reply
#9
GG,

A few things to think about. I read your other thread (My Endo is a Moron) and it sounds like your dosage of estradiol is too low. However, if you are over 40, any oral estrogen, even bioidentical estradiol, has a high risk of forming blood clots. Personally, I don't think the risk is worth it, but that is your call. 

In my professional life, I had a patient whose psychiatrist prescribed her oral contraceptives to help with mood swings she is prone to, but she is over 40 and at high risk for clots. After one treatment in which she was complaining of more than usual pain in her leg accompanied by persistent edema and some other signs, I sent her to the ER for a doppler study. She had a clot in the back of her knee and was immediately admitted to the hospital and put on IV heparin directly from the ER. It's that serious. The next day, they did a thoracic CT scan and found multiple pulmonary embolisms in both lungs. She is presently on long term hemostasis therapy, but she is thrilled that she lived to tell me about it. 

You might suggest to your endo that a higher dosage with a less risky delivery system would satisfy both your needs--he needs to feel confident he isn't causing you potentially deadly harm, and you need to feel good about the treatment and see some results. Less risky delivery methods means transdermal (patches) or intramuscular injections. Patches are very expensive and they also have some major problems from my experience. Injections are easy, safe, low cost (even figuring in the cost of syringes) and you only have to remember to self-inject once a week. Also, the most common form of estradiol valerate comes in 1 ml vials (10 mg estradiol valerate/vial) that are injected all at once, so even the endo won't be able to reduce that dosage, other than decreasing the frequency of injection. For my money, even sublingual administration of oral estradiol is too risky, but again that's your call. 

Hope that helps.
previous screen name = chrishoney
 Reply
#10
Sorry I disagree. You're using a biological female as an example. One other thing, was she a sedate person, sitting alot? Like at a desk? That alone makes blood pool in the lower legs and increases clotting chances even without an extra shot of estrogen. I am currently on 8mgs of Estrodial tabs, sublingual, with Saw Palmetto (750mg) as an anti androgen and have been on them for almost 5 months. The half life of estrodial is around 7 hours. That's the point where 1/2 of the dose is eliminated with the remaining dose slowly being eliminated thruout the evening, with the blood level falling off as well. I take my tabs early in the morning, and then late in the evening I use a PM breast cream, Bella Cream, and then a phyto estrogen 500mg.

As far as heading off clots, take an aspirin a day. A single aspirin has been proven to drastically reduce chances of clotting. http://patient.info/health/aspirin-and-o...-medicines I also Noogle for an hour in the mornings and another hour thru the day. The split treatment, 15on/7off. I'm almost to big now for the cups I currently have and will be buying a larger set soon. I'm using the AtoB ones currently. One thing people don't know is, estrogen is destroyed by caffeine. So I avoid taking my tabs for several hours after having morning coffee. I'm sure the same holds true for any caffeinated drinks.

Estrogen therapy for biological females is very different than for MTF. The risk factors are also quite different. One thing I noticed during my first therapy when I was younger, was the calming effect of the estrogen. I  was using Estrodial Cypionate with 4mgs of tabs. But after several months I noticed my thinking, thought process, was changing and I was getting to where I didn't really care for my wife lol. I would catch myself crying during a touching scene in a movie and was actually thinking more like a woman I "think". I'm sure if I would have continued, it wouldn't have been long before we divorced. And she was supportive of this lol.

One thing I am missing in my current routine is Estrodial Cypionate injectable. That's why I use the phyto estrogen to compensate, without raising my estrodial dose, 8mgs is the max imo. But when I do get access to some, still looking, I will discontinue them and cut back to 6mgs daily.
[i]Transgender is about sexuality, not necessarily sex. [/i]
 Reply

 


Users browsing this thread: 1 Guest(s)